# SDR ASAA080137

- Difficulty date: February 27, 2005
- Submitted: April 7, 2005
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 5910141129
- Condition: Dented
- Location: Mid Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND HV CHECK, MID CARGO BAY DOOR IS DENTED.  INSTALLED REPAIR DOUBLER.  (M)
